top of page

General Information

Nurofen Tablets 96s provide effective relief from pain for up to 8 hours* based on a 2 tablet dose.

Nurofen Tablets 96s help to reduce inflammation and provide relief from pain for up to 8 hours* based on a 2 tablet dose.

Suitable For: Adults and children from 7 years. For the temporary relief of pain and/or inflammation.

Product Claims: Provides up to 8 hours of relief from pain

Boxed Contents: 96 Tablets

Size: 96 Tablets

Shelf Life in Days: 1095

KEY FEATURES

• Nurofen provides effective relief of pain and inflammation
• Nurofen provides up to 8 hours* relief
• Contains: Ibuprofen 200mg
• Contains no gluten, wheat or lactose
• Contains no preservatives

Warnings

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
Do not use: • if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems,• if you are allergic to anti-inflammatory medicines, • during the last 3 months of pregnancy
 

CAUTION

Unless a doctor has told you to, do not use: • for more than 3 days at a time • if you have asthma • if you are taking
other medicines containing ibuprofen, aspirin or other anti-inflammatory
medicines • if you are trying to become pregnant or during the first6
months of pregnancy • in children suffering from chickenpox (varicella)
• in children suffering from dehydration through diarrhoea and/or vomiting
• if you are taking medication regularly • if you are aged 65 years or over. Do not use in children under 7 years of age. Stop use and see your doctor immediately if you have an allergic reaction

IMPORTANT INFORMATION

Pharmacy Medicine.
Do not use if foil seal under the lid is broken or missing on first opening.
 

Ingredients

Acacia
butan-1-ol
carmellose sodium
colloidal anhydrous silica
croscarmellose sodium
ethanol absolute
ethanol
industrial methylated spirit
iron oxide black
isopropyl alcohol
macrogol 6000
propylene glycol
purified talc
purified water
Shellac
sodium citrate dihydrate
sodium lauryl sulfate
stearic acid
strong ammonia solution
sucrose
sulfuric acid
titanium dioxide

Active Ingredients: ibuprofen 200 mg

Contains: Contains sugars

Directions

Take with water. Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours).
Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).

USAGE ADVICE

Take with water. Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours).
Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).
 

STORAGE INSTRUCTIONS

Store below 25 degrees Celsius. Keep out of reach of children.

Storage Temperature: Store below 25 degrees Celsius

Nurofen 96 Tablets

SKU: 9300711280144
$26.95Price
GST Included
    bottom of page